PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 3 | 517-531
Tytuł artykułu

γ-graphs of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A set S ⊆ V is a dominating set of a graph G = (V,E) if every vertex in V -S is adjacent to at least one vertex in S. The domination number γ(G) of G equals the minimum cardinality of a dominating set S in G; we say that such a set S is a γ-set. In this paper we consider the family of all γ-sets in a graph G and we define the γ-graph G(γ) = (V(γ), E(γ)) of G to be the graph whose vertices V(γ) correspond 1-to-1 with the γ-sets of G, and two γ-sets, say D₁ and D₂, are adjacent in E(γ) if there exists a vertex v ∈ D₁ and a vertex w ∈ D₂ such that v is adjacent to w and D₁ = D₂ - {w} ∪ {v}, or equivalently, D₂ = D₁ - {v} ∪ {w}. In this paper we initiate the study of γ-graphs of graphs.
Słowa kluczowe
Wydawca
Rocznik
Tom
31
Numer
3
Strony
517-531
Opis fizyczny
Daty
wydano
2011
otrzymano
2010-06-04
poprawiono
2010-08-03
zaakceptowano
2010-08-03
Twórcy
  • Morehead State University, Morehead, KY 40351, USA
  • Clemson University, Clemson, SC 29634, USA
  • Clemson University, Clemson, SC 29634, USA
  • Furman University, Greenville, SC 29613, USA
Bibliografia
  • [1] E.J. Cockayne, S.E. Goodman and S.T. Hedetniemi, A linear algorithm for the domination number of a tree, Inform. Process. Lett. 4 (1975) 41-44, doi: 10.1016/0020-0190(75)90011-3.
  • [2] E.J. Cockayne and S.T. Hedetniemi, Towards a theory of domination in graphs, Networks 7 (1977) 247-261, doi: 10.1002/net.3230070305.
  • [3] E. Connelly, S.T. Hedetniemi and K.R. Hutson, A Note on γ-Graphs, submitted.
  • [4] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, Inc. New York, 1998).
  • [5] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, eds, Domination in Graphs: Advanced Topics (Marcel Dekker, New York, 1998).
  • [6] O. Ore, Theory of Graphs, Amer. Math. Soc. Colloq. Publ., 38 (Amer. Math. Soc., Providence, RI), 1962.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1562
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.